# SDR AALA20140219003

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 42,745 hours, 20,259 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT MLG RED LIGHT ILLUMINATED AFTER GEAR RETRACTION & LT HAND GENERATOR FAIL.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED D1 26 PROXIMITY SENSOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
